Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stress test positive suggestive of ischemia after discontinuing lipicard. Advised angiography, prescribed medicines. Suggestions?

Hi, I am 65 years old male.Since 5 yers taking Lipicard AV(1 daily) for T G and chol control. Test results in august 2012 are bs fasting 94, tg 66, hdl 56, ldl 93 sugar p p 124 cratinine .81 uric acid 3.3 ca 10.2 alp 56 bilirubin .83 sgpt 32 na 141 potassium 4.6 chiorine 109 protein total 8.45 albumin 5.42 globulin 3.03 cholestrol total 187 heimoglobin 13.5 total wbc 3800 limpho 35 esr 7 tsh 3rd generation .787 t3 1.18 t4 6.31 psa serum .6 sgot 32. My cardiologist advised to stop lipicard AV because tg was 66 and any medicine is not needed. He also told that after all any medicine like lipicard AV has got some side effects also so, there is no need to continue this medicine. I stopped taking lipicard Av. In the mean time in Sept., 2012 when i felt weakness in my leg, my other doctor advised for vitamin D and b12 test. It came 25 oh ,d3 as 7 only and b12-653. The tlc was 4700 with n 60 and l 33. I started taking calcirol (0000) with milk once a week and maxical 500 1 daily. He advised me to continue with lipicard Av also. So lipicard Av was discontinued for 1 month. In oct., 2012 i felt some breathlessness while walking (my habit) for a few seconds. On consultation with heart specialist, tests were done. The results are ECG SR ECHO- NO RWMA, GR I LV DD LVEF=60% BLOOD- TLC- 4200, HB-13.6, N-54.2, SUG-F-114, CRT-0.99, SGPT-51, CHOL-210, HDL-68, TG-189,LDL-112.4, VLDL-30.2, FT3-4.74, TSH-0.62, Na+143, K+3.8 TMT - POSITIVE, FAIR EFFORT TOLERENCE HOLTER- NO SIGNIFICANT ARRHYTHMIA Impression VERTIGO(?CAUSE) TMT- POSITIVE NORMAL LV FUNCTION TMT SUMMARY The patient exercised according according to the BRUCE for 6:40 min:s, achieving a work level of max. METS: 7.70.The resting heart rate of 72 bpm rose to a maximum heart rate of 162 bpm. This value represents 104% of the maximal, age-predicted heart rate. The resting blood pressure 120/80 mmHg, rose to a maximum bp of 220/80 mmHg. The exercise test was stopped due to Fatigue. Interpretation Summary: Resting ECG:normal. Functional Capacity: normal. HR Response to Exercise:appropriate. BP Response to Exercise: normal resting BP- exaggerated response. Chest pain: none. Arrhythmias:none. ST changes: Depression downsloping. Overall impression: Positive stress test suggestive of ischemia. Conclusions STRESS TEST POSITIVE FAIR EFFORT TOLERANCE Finally as per doctor s advise i am taking lipicard AV 1 daily, ecospirin 75- 1 daily calcirol 0000 -once in a week, maxical 500- one daily, pan 40 - 1 daily. After 2 months the doctor will review. In the meantime i also consulted my family doctor. He advised for engiography. i am confused. What should i do now ?// Please advise
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
male gender with age > 40 years , with abnormal cholesterol ,and positive TMT with down sloping ST-T changes should undergo coronary angiography , its indicated , so i also advice to undergo angiography .
please continue your lipicard and other medicine ,
lipicard should not be stopped even cholesterol level became normal, as it has other beneficial effect also ,
get it done your angiogram test and do further treatment as per angiogram report
take care
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor